# SDR 2006UALA00559

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 727c  S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT STA 727C & STRINGER 17L AT RBL 65 SHEAR WEB AT FLOOR LEVEL CORRODED.  REMOVED CORROSION & FOUND BLEND OUT OF LIMITS.  REMOVED & REPLACED SHEAR WEB REF SRM 51-40-02.
